# SDR R61A2025042000212

- Difficulty date: April 20, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 36,615 hours, 26,695 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Faulted
- Location: Zone 800
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD HISSING NOISE FROM L1 POST-DEPARTURE.  ALL INDICATIONS APPEARED NORMAL ON DOOR AND ON MFD. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R L1 DOOR FWD DOOR SLIDE BELLCRANK MECHANISM.
